MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer will be provided with a replacement device.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device displayed all three icons (charge-pak, attention, and service wrench) and would no longer power on.The customer also advised that their device periodically makes a ¿rattling noise¿.The customer advised that the charge-pak installed in their device had a lot code of 1616 and expiration date of (b)(4) 2019.There was no patient use associated with this event.
 
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device and verified the reported issue.Physio determined that the cause of the reported issue was due to the digital pcb assembly.However, further component cause could not be determined.The customer was provided with a replacement device.
 
Event or Problem Description
The customer contacted physio-control to report that their device displayed all three icons (charge-pak, attention, and service wrench) and would no longer power on.The customer also advised that their device periodically makes a ¿rattling noise¿.The customer advised that the charge-pak installed in their device had a lot code of 1616 and expiration date of 2019/05/09.There was no patient use associated with this event.
 
Additional Manufacturer Narrative
Section d4 of the initial medwatch report indicates: device identifier (di) number ¿ blank.Section d4 of the initial medwatch report should indicate: device identifier (di) number ¿ (b)(4).
 
Event or Problem Description
The customer contacted physio-control to report that their device displayed all three icons (charge-pak, attention, and service wrench) and would no longer power on.The customer also advised that their device periodically makes a ¿rattling noise¿.The customer advised that the charge-pak installed in their device had a lot code of 1616 and expiration date of (b)(6) 2019.There was no patient use associated with this event.

Brand Name
LIFEPAK CR(R) PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7379253
Report Number0003015876-2018-00513
Device Sequence Number1373176
Product Code MKJ
UDI-Device Identifier00885074440323
UDI-Public00885074440323
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000156
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer04/26/2018
01/16/2020
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date05/02/2018
02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1